# SDR MASA200400005

- Difficulty date: January 3, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 13,422 hours, 10,706 cycles
- Engine: Ge CF343B1
- Engine time: 14,506 hours, 11,041 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: APTE142100013D
- Part serial: 668810470
- Condition: Fluctuates
- Location: Eng Oil Press
- Part time: 1,344 hours, 1,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ASH 6317 MTY-PHX, IN CRUISE AT FL390 GOT TRIPLE CHIME & LEFT ENGINE OIL PRESS MASTER WARNING, OIL PRESS FLUCTUATING BETWEEN 18 & 28 PSI.  SHUT DOWN LEFT ENGINE AND DIVERTED TO ELP.  MX REPLACED PRESSURE TRANSDUCER, OP CHECKS GOOD.
